Thank you for this. Yes RA Rheumatios arthritis.
Everything seems to make more sense that it points to Raynauds particularly as the increased dose of Nifedipine has had an effect which you wouldn’t really expect with Fibro.
I don’t know if you know what I mean when you get given a diagnosis and somehow you just know there’s more to it than what for example the Consultant has said. With certain conditions like Fibromyalgia I do find that everything tends to get blame don the Fibro.
I will contact my GP this week and he’ll bevery happy to know that theincreased dose has had an effect and as you sya it’s something we can work on in terms of playing around until we get the right dose.
Typically for some reason I can’t retrieve the photos from my phone, so will have to wait and can do the experiment again and take pictures with a proper camera. I’ll also send an email to my Coonsultant bringing her up to date and she may be more inclined to consider Raynauds. I’ll cetainly keep you informed how it all turns out.